# SDR 2009F00111

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: General aviation
- Aircraft: N573JW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION FOUND BELOW CABIN CTR SECTION FLOOR STRUCTURE ON REAR SPAR UPPER CHORD AT STA 955.1 BETWEEN LT BL 54.81 AND 74.81 DURING INSP IAW TASK CARD NR 53-510-00. (NOTE THAT THERE IS A PREVIOUS REPAIR AT THIS AREA AND THE COROSSION IS FOUND BENEATH IT).
